Alert archive / Colorado / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 229, NWS Pueblo, CO

August 13, 2017Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 13, 2017, 3:30 PM MDT for Prowers County, Colorado. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2017, 3:30 PM MDT (21:30 UTC)
Expired
Aug 13, 2017, 4:15 PM MDT
In force
45 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Prowers County, CO

The radar

The Pueblo radar (KPUX), 168 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 13, 2:41 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.5 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2017-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 72 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2017-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
72 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
727 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

735 
WUUS55 KPUB 132130
SVRPUB
COC099-132215-
/O.NEW.KPUB.SV.W.0229.170813T2130Z-170813T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
330 PM MDT SUN AUG 13 2017

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southern Prowers County in southeastern Colorado...

* Until 415 PM MDT

* At 330 PM MDT, a severe thunderstorm was located near Two Buttes
  Reservoir, or 23 miles north of Springfield, moving northeast at 30
  mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* This severe thunderstorm will remain over mainly rural areas of
  southern Prowers County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3765 10269 3779 10273 3803 10221 3775 10206
TIME...MOT...LOC 2130Z 247DEG 25KT 3774 10260 

HAIL...1.00IN
WIND...60MPH
 
$$

28
2 follow-up statements
509 
WWUS55 KPUB 132140
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
340 PM MDT SUN AUG 13 2017

COC099-132215-
/O.CON.KPUB.SV.W.0229.000000T0000Z-170813T2215Z/
Prowers CO-
340 PM MDT SUN AUG 13 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR SOUTHERN PROWERS COUNTY...

At 340 PM MDT, a severe thunderstorm was located 13 miles north of
Two Buttes Reservoir, or 16 miles south of Lamar, moving north at 35
mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe thunderstorm will remain over mainly rural areas of
southern Prowers County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3777 10207 3769 10270 3779 10273 3803 10221
TIME...MOT...LOC 2140Z 185DEG 30KT 3784 10260 

HAIL...1.00IN
WIND...60MPH
 
$$

28
344 
WWUS55 KPUB 132146
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
346 PM MDT SUN AUG 13 2017

COC099-132215-
/O.CON.KPUB.SV.W.0229.000000T0000Z-170813T2215Z/
Prowers CO-
346 PM MDT SUN AUG 13 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR SOUTHERN PROWERS COUNTY...

At 346 PM MDT, a severe thunderstorm was located 12 miles north of
Two Buttes Reservoir, or 17 miles south of Lamar, moving east at 20
mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

This severe thunderstorm will remain over mainly rural areas of
southern Prowers County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3777 10207 3771 10257 3782 10266 3803 10221
TIME...MOT...LOC 2146Z 251DEG 16KT 3783 10256 

HAIL...1.50IN
WIND...60MPH
 
$$

28

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 11:23 AM MDT, 4 hours 7 minutes earlier.

Area forecast discussion, Aug 13, 11:23 AM MDT, 4 hours 7 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1123 AM MDT Sun Aug 13 2017

.SHORT TERM...(Today and tonight)
Issued at 411 AM MDT Sun Aug 13 2017

...Severe thunderstorm likely on the far eastern plains later
today...

Currently...

Weak shortwave moving across the far eastern plains early this
morning. A cluster of thunderstorms was still ongoing at 3 am across
Baca county. Otherwise, it was dry across the region. Temps were in
the 60s across the far eastern plains, 50s across the lower Pike
Peak region and valleys and 30s and 40s in the mountains. The
coldest temps were across the central mountains where readings at
mtn top were near freezing. Dwpts on the plains were in the 60s
across the far se plains and 50s across the rest of the plains. A
weak sfc trough existed from Burlington to Las Animas to Kim.

on the large scale, a short wave was noted over the ID/NV/UT region.

Today...

Lots of CAPE will be in place over the eastern plains today,
especially the far eastern plains. Guidance ranged from 2500 to 3500
J/KG. These are some rather impressive numbers for the plains of
Colorado. Deep shear is in place as a 70 knt jet will be located
over the southern tier of the state this afternoon, and this will
allow for bulk shear values to range in the 35-45knt range across
most of the plains. A short wave will be moving through the area
during prime heating. The main missing ingredient for well organized
rotating storms today is that the lower level winds are forecast to
be weak, so the potential for significant low level mesocyclone
development is rather low. This is indicated in the latest SPC
tornado probabilities as values in the risk area are less than 2%.
Additionally, helicity track products from the hi res guidance
are not to gung-ho on showing well defined tracks with storms.
Nonetheless, lots of CAPE will likely lead to some big hail
reports across the far eastern plains today, and SPC has the far
eastern plains "hatched" for hail.

Although classic ingredients are not being indicated in the guidance
for significant low level mesocyclones, I do have a couple of
concerns. The first is the potential for non-supercell tornado
development may be higher than normal as there will be a well
defined boundary over the far eastern plains associated with the sfc
trough. Past severe weather events have shown the potential exist
for getting several non supercell tornadoes developing along these
sfc boundaries. Secondly, "big CAPE days" can allow for storms to
locally enhance the near storm environment, which could allow for
the lower level winds to be stronger than what guidance indicates.

As for timing, latest guidance is showing the best forcing coming
out during prime heating (mid afternoon to early evening), so things
are going to be ripe for severe convection later today.

Tonight...

Convection will likely be primarily over the far eastern plains by
this evening with little or no storms over the mtns/I-25 corridor
region. Storms should clear the entire region by midnight (or
earlier).

.LONG TERM...(Monday through Saturday)
Issued at 411 AM MDT Sun Aug 13 2017

.Monday...Trough builds into the Great Basin with southwest flow
aloft ahead of the trough. GFS and EC hint at a weak disturbance
moving into the region helping to fire diurnal convection over
the mountains. Further east, weak lee trough will develop with
the deeper moisture being in the far eastern Colorado counties
and into Kansas. Models show over around 1500 J/kg near the
Kansas border, but bufkit soundings suggest atmosphere will be
capped. Still will be some convection over the plains, but with
weak shear and cap do not anticipate any strong to severe
convection at this time. Warming trend continues with highs around
90 on the plains.

.Tuesday...The trough over the Great Basin moves over eastern
Colorado sometime in the afternoon or evening. With the lee trough
near the Kansas border, there is the potential for some stronger
to severe storms over the eastern plains. SPC day 3 outlook has a
marginal risk covering much of the eastern plains from roughly La
Junta and to the east. Main factor for stronger storms will be
where the lee trough sets up. The the west of the lee trough,
drier lower levels will preclude much severe weather. Further
west, location and timing of the trough will determine when
convection develops. Drier mid level air will advect into the
region some the southwest which would limit diurnal convection
over the mountains.

.Wednesday through Saturday...Another trough moves over the region
from the west on Wednesday with drier mid level air continuing to
move into the region. The drier air will reduce convective
coverage over the mountains. Further east, the model hint that
some low level upslope will develop behind the trough which
departed the region Tuesday night. Currently looks as if the
atmosphere on the plains will not be very unstable as low level
moisture is slow to return behind the front. Starting Thursday,
northwest flow develops over the region. Will have to watch for
increasing lower level moisture on the plains with upslope flow
developing and for disturbances helping aid in the development of
convection. Tough to get too specific in timing of events and
followed the superblend closely. Much cooler air will stay to the
north and east of the region with temperatures generally near
normal. --PGW--

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1106 AM MDT Sun Aug 13 2017

Thunderstorms will initiate over the mountains around noon and
move off into the adjacent lower elevations during the afternoon
and evening. Although CIGS will primarily be VFR for the TAF
sites, a strong to severe storm or two will be possible across the
southeast plains. Tafs will carry -TSRA in a tempo group for both
KPUB and KCOS...with erratic gusty winds to 30 kts possible.
Could be some GS/GR at the terminals along with higher wind gusts
should a stronger storm make a direct impact. Thunderstorms will
be more isolated in coverage across the San Luis Valley so will
carry VCTS at KALS for now with gusty winds possible near
thunderstorms. Thunderstorm activity should diminish by 06z for
all areas with VFR conditions expected overnight.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...HODANISH
LONG TERM...PGW
AVIATION...KT
Hazardous weather outlook, Aug 13, 11:00 AM MDT, 4 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1100 AM MDT Sun Aug 13 2017

COZ058>089-093>099-141700-
Western Mosquito Range/East Lake County Above 11000 Ft-
Leadville Vicinity/Lake County Below 11000 Ft-
Eastern Sawatch Mountains above 11000 Ft-
Western Chaffee County Between 9000 and 11000 Ft-
Central Chaffee County Below 9000 Ft-
Western Mosquito Range/East Chaffee County above 9000Ft-
Saguache County West of Continental Divide Below 10000 Ft-
Saguache County East of Continental Divide below 10000 Ft-
La Garita Mountains Above 10000 Ft-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft-
Eastern San Juan Mountains Above 10000 Ft-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft-
Northern Sangre de Cristo Mountains above 11000 Ft-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft-
Southern Sangre de Cristo Mountains Above 11000 Ft-
Northwestern Fremont County  Above 8500Ft-
Western/Central Fremont County Below 8500 Ft-
Wet Mountain Valley Below 8500 Ft-
Wet Mountains between 6300 and 10000Ft-
Wet Mountains above 10000 Ft-
Teller County/Rampart Range above 7500fT/Pike's Peak Between
7500 And 11000 Ft-Pikes Peak above 11000 Ft-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Ft-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1100 AM MDT Sun Aug 13 2017

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Severe thunderstorms are likely today over the southeastern plains
of Colorado. The best chance of severe storms will be generally east
of a line from La Junta to Kim. The primary threat will be hail,
potentially as large as tennis balls, along with damaging winds to
70 mph. A tornado or two cannot be ruled out.

Over the mountains and valleys, scattered thunderstorms are expected
with small hail and wind gusts to 40 mph possible.

All storms will produce dangerous cloud to ground lightning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Isolated to scattered thunderstorms are possible each day. On
Tuesday, some of the storms on the eastern plains could be severe
with large hail and damaging winds. Otherwise, the main threats
from the storms will be small hail, gusty winds and lightning.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
likely this afternoon and evening across southeast plains of
Colorado.

31/31

In the hours before

Special weather statement, Aug 13, 12:23 PM MDT, 3 hours 7 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1223 PM MDT SUN AUG 13 2017

COZ061>063-072-073-076-077-131900-
Western/Central Fremont County Below 8500 Ft CO-
Central Chaffee County Below 9000 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Western Chaffee County Between 9000 and 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
Northwestern Fremont County  Above 8500Ft CO-
Western Mosquito Range/East Chaffee County above 9000Ft CO-
1223 PM MDT SUN AUG 13 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHAFFEE...WEST
CENTRAL FREMONT AND NORTHEASTERN SAGUACHE COUNTIES UNTIL 100 PM
MDT...

At 1222 PM MDT, Doppler radar was tracking a strong thunderstorm over
Poncha Springs, or 44 miles east of Gunnison, moving east at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Salida, Poncha Springs, Swissvale, Howard and Poncha Pass.

LAT...LON 3844 10617 3857 10616 3861 10581 3837 10581
TIME...MOT...LOC 1822Z 270DEG 17KT 3852 10611

KT
Special weather statement, Aug 13, 1:29 PM MDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Pueblo CO
129 PM MDT SUN AUG 13 2017

COZ067-068-070-071-132000-
Southern San Luis Valley CO-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft CO-
Eastern San Juan Mountains Above 10000 Ft CO-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft CO-
129 PM MDT SUN AUG 13 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ALAMOSA...
SOUTHEASTERN RIO GRANDE AND NORTHEASTERN CONEJOS COUNTIES UNTIL 200
PM MDT...

At 128 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Capulin, or 23 miles west of Alamosa, moving east
at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
La Jara, Romeo, Capulin and Bountiful.

LAT...LON 3726 10637 3744 10634 3741 10580 3714 10586
TIME...MOT...LOC 1928Z 280DEG 20KT 3734 10627

KT
Special weather statement, Aug 13, 2:09 PM MDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Pueblo CO
209 PM MDT SUN AUG 13 2017

COZ067-071-132045-
Southern San Luis Valley CO-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft CO-
209 PM MDT SUN AUG 13 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COSTILLA AND
SOUTHEASTERN CONEJOS COUNTIES UNTIL 245 PM MDT...

At 209 PM MDT, Doppler radar was tracking a strong thunderstorm near
Capulin, or 21 miles southwest of Alamosa, moving southeast at 20
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Manassa, Antonito, Romeo, Conejos and Bountiful.

LAT...LON 3718 10620 3731 10608 3717 10573 3699 10588
      3700 10597
TIME...MOT...LOC 2009Z 305DEG 18KT 3721 10608

KT
Special weather statement, Aug 13, 2:25 PM MDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
225 PM MDT SUN AUG 13 2017

COZ094-099-132100-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
225 PM MDT SUN AUG 13 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BACA AND
SOUTHEASTERN LAS ANIMAS COUNTIES UNTIL 300 PM MDT...

At 225 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles southeast of Kim, or 38 miles southwest of Springfield, moving
southeast at 10 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southwestern Baca
and southeastern Las Animas Counties.

LAT...LON 3706 10333 3718 10312 3706 10292 3700 10299
      3700 10327
TIME...MOT...LOC 2025Z 312DEG 9KT 3709 10319

28
Special weather statement, Aug 13, 2:46 PM MDT, 44 minutes before
Special Weather Statement
National Weather Service Pueblo CO
246 PM MDT SUN AUG 13 2017

COZ071-074-132115-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Southern San Luis Valley CO-
246 PM MDT SUN AUG 13 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COSTILLA AND
SOUTHEASTERN CONEJOS COUNTIES UNTIL 315 PM MDT...

At 246 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Manassa, or 26 miles south of Alamosa, moving east
at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Mesita, Jaroso and Garcia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3700 10589 3703 10597 3720 10589 3706 10531
      3699 10534
TIME...MOT...LOC 2046Z 291DEG 25KT 3709 10584

KT

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 6:01 PM MDTSpecial Weather StatementPUBEl Paso89 min
Aug 12, 6:45 PM MDTSpecial Weather StatementPUBEl Paso90 min
Aug 12, 7:44 PM MDTSpecial Weather StatementPUBKiowa91 min
Aug 12, 7:50 PM MDTSpecial Weather StatementPUBPueblo40 min
Aug 12, 7:53 PM MDTSpecial Weather StatementPUBPueblo37 min
Aug 12, 8:10 PM MDTSpecial Weather StatementPUBKiowa50 min
Aug 12, 8:42 PM MDTSpecial Weather StatementPUBKiowa48 min
Aug 12, 9:10 PM MDTSpecial Weather StatementPUBBent35 min
Aug 12, 9:25 PM MDTSpecial Weather StatementPUBPueblo50 min
Aug 12, 9:36 PM MDTSpecial Weather StatementPUBBent, Prowers24 min
Aug 12, 10:19 PM MDTSpecial Weather StatementPUBBaca26 min
Aug 12, 11:51 PM MDTSpecial Weather StatementPUBLas Animas24 min
Aug 13, 1:40 AM MDTSpecial Weather StatementPUBBaca35 min
Aug 13, 12:23 PM MDTSpecial Weather StatementPUBChaffee37 min
Aug 13, 1:29 PM MDTSpecial Weather StatementPUBConejos31 min
Aug 13, 2:09 PM MDTSpecial Weather StatementPUBConejos36 min
Aug 13, 2:16 PM MDTSevere Thunderstorm WarningPUBConejos29 min
Aug 13, 2:21 PM MDTSevere Thunderstorm WarningPUBBaca24 min
Aug 13, 2:25 PM MDTSpecial Weather StatementPUB35 min
Aug 13, 2:44 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers46 min
Aug 13, 2:46 PM MDTSpecial Weather StatementPUBCostilla29 min
Aug 13, 4:03 PM MDTSevere Thunderstorm WarningPUBProwers42 min
Aug 13, 4:17 PM MDTSpecial Weather StatementPUBEl Paso28 min
Aug 13, 4:44 PM MDTSevere Thunderstorm WarningPUBProwers46 min
Aug 13, 4:49 PM MDTSpecial Weather StatementPUBEl Paso26 min
Aug 13, 5:14 PM MDTSpecial Weather StatementPUBPueblo31 min
Aug 13, 5:26 PM MDTSpecial Weather StatementPUBCrowley34 min
Aug 13, 5:45 PM MDTSpecial Weather StatementPUBLas Animas15 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.